if i was in wwii, they'd call me spitfire (climbatize) wrote in vaginapagina,
if i was in wwii, they'd call me spitfire
climbatize
vaginapagina

Problems with taking pills vaginally

Thanks to everyone who answered my post about BV treatments a while ago! My infection is a lot better already. But it's not gone yet, so I decided to take someone's tip of using probiotics vaginally.

I used a probiotic Wednesday night with absolutely no problems. But after inserting a probiotic pill last night, I woke up in pain. I felt around and it seems like the pill is still solid and non-dissolved. I can feel what I assume to be the pill constantly, and it gets really aggravating depending on what position I'm in. I have vulvodynia and vaginismus, so I'm assuming that the pill aggravated one of these conditions, but I can't get the pill out to reduce the pain.

I'm wondering if there's anything I can do to help this pill dissolve, or to remove it?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments